# SDR ASOA2020032405012

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 42,284 hours, 25,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 9670
- Condition: Discharged
- Location: Cabin
- Part time: 2,668 hours, 2,138 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS AROUND BOTH DOORS AT SEAT 18 ARE NOT WORKING. MX REMOVED AND REPLACED #3 BATTERY PACK ASSY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
